MAUDE Adverse Event Report: EXACTECH, INC. REAMER; MDLR RV RMR 42MM PLT TIP

EXACTECH, INC. REAMER; MDLR RV RMR 42MM PLT TIP
Model Number MDLR RV RMR 42MM PLT TIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the tip of a reamer broke off while reaming the glenoid.The tip of the reamer was easily retrieved, and an x-ray was taken at the end of the case and no pieces were left in the patient.No time was added to the case and the patient left the or in good health.The outcome of the case was good.Device was retrieved the broken tip and used another reamer in the set to complete the reaming.Broken part will be returned.
 
Additional Manufacturer Narrative
Section h10: (h3): based on capa: 2017-12, the broken device reported was likely the result of applying a bending moment to the reamer during use, which led to brittle fracture of the pilot tip feature.(h9): if action reported to fda under 21 usc 360i(f), list correction/removal reporting number: z-2663-2017, z-2664-2017, z-2665-2017, z-2666-2017, z-2668-2017, z-2668-2017.Section h11: the following sections have corrected information: type of reportable event: serious injury.

Brand Name
REAMER
Common Device Name
MDLR RV RMR 42MM PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9664218
Report Number1038671-2020-00017
Device Sequence Number3414005
Product Code LXH
UDI-Device Identifier10885862087638
UDI-Public10885862087638
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDLR RV RMR 42MM PLT TIP
Device Catalogue Number321-25-42
Device Lot Number49360010
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR